MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR; BLOOD GLUCOSE METER
Model Number 7151H
Medical Device Problem Code Missing Test Results (3267)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.
 
Event or Problem Description
The customer reported that his blood glucose readings were not being stored in the memory of the contour meter.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement meter kit and test strips were sent to the customer.
 
Additional Manufacturer Narrative
The customer did not return the device for evaluation.The contour test strips associated with the event are expired, therefore in-house testing could not be performed.A device history record was reviewed for the suspected contour meter and no manufacturing anomalies were found.

Brand Name
CONTOUR
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
Manufacturer (Section G)
PHC CORPORATION (REGISTRATION #: 3004167884)
110 oaza-inoshiri-aza
-nishiueno, wakimachi
mima tokusima, 779-3 603
JA   779-3603
Manufacturer Contact
shweta gulati
100 summit lake drive
valhalla, NY 10595
9142361830
MDR Report Key11807828
Report Number1810909-2021-00207
Device Sequence Number3535819
Product Code NBW
UDI-Device Identifier00301937151019
UDI-Public00301937151019
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number7151H
Device Catalogue Number7151H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2021
Supplement Date Received by Manufacturer10/26/2022
Initial Report FDA Received Date05/11/2021
Supplement Report FDA Received Date10/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age62 YR
Patient SexMale